Pacific Journal of Mathematics

Determinant identities.

George E. Andrews and William H. Burge

Article information

Source
Pacific J. Math., Volume 158, Number 1 (1993), 1-14.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102634606

Mathematical Reviews number (MathSciNet)
MR1200825

Zentralblatt MATH identifier
0793.15001

Subjects
Primary: 05A19: Combinatorial identities, bijective combinatorics
Secondary: 05A10: Factorials, binomial coefficients, combinatorial functions [See also 11B65, 33Cxx] 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14] 33C90: Applications

Citation

Andrews, George E.; Burge, William H. Determinant identities. Pacific J. Math. 158 (1993), no. 1, 1--14. https://projecteuclid.org/euclid.pjm/1102634606


Export citation

References

  • [I] G. E. Andrews, Plane partitions III: the weak Macdonald conjecture, Invent. Math., 53(1979), 193-225.
  • [2] G. E. Andrews, Plane partitions V: the T.S.S.CPP. conjecture,J. Combin. Theory Ser. A, (to appear).
  • [3] W. N. Bailey, Some identities involvinggeneralized hypergeometricseries, Proc. London Math. Soc. Ser. 2, 29 (1929), 503-516.
  • [4] W. N. Bailey, GeneralizedHypergeometric Series (Reprinted: Hafner, New York, 1964), Cambridge University Press, London and New York, 1935.
  • [5] A. Erdelyi et al., Higher Transcendental Functions, vol. 1, McGraw-Hill, New York, 1953.
  • [6] M. Ishikawa, A remark on totally symmetric self-complementary plane partition, (to appear).
  • [7] G. Kuperberg, Symmetries of plane partitions and the permanent-determinant method, (to appear).
  • [8] W. H. Mills, D. P. Robbins and H. Rumsey, Self complementary, totally sym- metric plane partitions, J. Combin. Theory Ser. A, 42 (1986), 277-292.
  • [9] W. H. Mills, Enumeration of a symmetry class of plane partitions, Discrete Math., 67 (1987), 43-55.
  • [10] L. J. Slater, GeneralizedHypergeometric Functions, Cambridge University Press, Cambridge, 1966.
  • [II] R. P. Stanley, A baker's dozen of conjecturesconcerningplane partitions, from Combinatoire enumerative (G. Labelle and P. Leroux, eds.J, Lecture Notes in Math. No. 1234, Springer, Berlin/New York, 1986, pp. 285-293.
  • [12] R. P. Stanley, Symmetries of plane partitions, J. Combin. Theory Ser. A, 3 (1986), 103- 113.
  • [13] J. Stembridge, Nonintersecting paths, Pfaffians, and plane partitions, Advances in Math., 83(1990), 96-131.
  • [14] F. J. W. Whipple, Well-poised seriesand othergeneralized hypergeometric series, Proc. London Math. Soc. Ser. 2, 25 (1926), 525-544.